# SDR SWIA20250228108

- Difficulty date: January 8, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 STRG 3LH, STRINGER CRACKED AT THE LINTEL ATTACH (MARKED)      (C-CHECK RO 2/27/2025)    REMOVED AND INSTALLED 1EA NEW STRINGER LINTEL ATTACH ANGLE AT FS280.00 STGR3L PER CRJ200SRM 51-42-06, CRJ200SRM 51-42-21, AND DWG 600-31057 REV P. LEAK CHECK GOOD. OPS CHECKS GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
